# SDR CA061218005

- Difficulty date: July 24, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,920 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3110 · Instrument Panel
- Part: Circuit Board
- Part number: 903640143
- Condition: Malfunctioned
- Location: Annunciator Pane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ANNUNCIATOR PANEL SHOWED A FALSE WARNING INDICATION FOR MASTER CAUTION LIGHT.  SYSTEM TROUBLESHOOTING CARRIED OUT AND FOUND FAULT WARNING CIRCUIT BOARD UNSERVICEABLE AND FAULT WARNING CIRCUIT BOARD REPLACED.
